# SDR 98UAL900119

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Engine: Ge CFM56*
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: DH7BC
- Condition: Failed
- Location: Ground Service
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SERVICE BUS CIRCUIT BREAKER POPPED, LOST GENERATOR.  *S/D*  INSPECTED WIRING BEHIND THE P-6 PANEL AND ALL LOOKED GOOD.  REPLACED GROUND SERVICE RELAY, OPS CHECK GOOD.
